MAUDE Adverse Event Report: COOK INC Cook Spectrum Turbo-Ject; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC Cook Spectrum Turbo-Ject; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G34545
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/19/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Brand name- spectrum turbo-ject double lumen minocycline/rifampin bedside power-injectable picc.(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer reported that 65 days after implantation, the picc line began leaking due to a split in the clear plastic just below the hub.The picc was replaced with another device.No part of the original device remained in the patient, and there were no further injuries aside from the additional procedure.

Brand Name
Cook Spectrum Turbo-Ject
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6869000
Report Number1820334-2017-03060
Device Sequence Number10939113
Product Code LJS
UDI-Device Identifier00827002345454
UDI-Public(01)00827002345454(17)160301(10)4966255
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG34545
Device Catalogue NumberUPICDS-4.0-CT-40NT-ABRM-1111
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;